# SDR SWAA2019022029864

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 57,765 hours, 34,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR CORRODED ON FLOOR PAN RAIL BETWEEN BS 767 TO BS 747 ON A/C LT 12 PLACES WHERE NUT PLATES WHERE LOCATED ON TRANSITION ANGLE UNDER PANEL 141DW.  R&R ANGLE IAW SRM AND DWG.
